# SDR 2008UALA00381

- Difficulty date: January 22, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 50,387 hours, 35,477 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Cylinder
- Condition: Inaccurate
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

READING ON COCKPIT OXYGEN PRESSURE GAUGE OVER 100 PSI DIFFERENCE FROM CYLINDER GAUGE.    REPLACED OXYGEN CYLINDER.
